# SDR USAA2010020190239

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 38,635 hours, 14,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1765
- Condition: Low Pressure
- Location: L1 Door
- Part time: 38,635 hours, 14,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 69 - LAS - EES - L1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
